# SDR SIMA201035103

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 25,206 hours, 23,814 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE BASE VISIT INSPECTION FOUND THE LEFT FORWARD VERTICAL STABILIZER FUSELAGE ATTACH ANGLE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FORWARD VERTICAL STABILIZER ATTACH ANGLE IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
